| Catalog Number |
3542430M |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A device history record review is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) -year old caucasian female patient underwent breast augmentation revision with mentor siltex round spectrum 225cc saline breast prostheses.Right breast prosthesis deflation was diagnosed by doctor's examination.As a result, the patient has been scheduled for explantation on (b)(6) 2018.
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).